# SDR ASOA201707071753

- Difficulty date: July 7, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 21,330 hours, 14,255 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS CORROSION BETWEEN FS333-349. REMOVED AND INSTALLED NEW STRINGER 26R, FS333-FS364 IAW SRM 51-42-06-001-001-A01 AND DRAWING SH670-31350.
